Sibirskii Zhurnal Industrial'noi Matematiki
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Sib. Zh. Ind. Mat.:

Personal entry:
Save password
Forgotten password?

Sib. Zh. Ind. Mat., 2012, Volume 15, Number 3, Pages 3–15 (Mi sjim734)  

This article is cited in 8 scientific papers (total in 8 papers)

Solution of differential equations with nonseparated multipoint and integral conditions

V. M. Abdullaev

Institute of Cybernetics NAS of Azerbaijan, Baku, Azerbaijan

Abstract: We propose a numerical method for solving systems of linear nonautonomous ordinary differential equations with nonseparated multipoint and integral conditions. The method is based on the operation of the convolution of the integral conditions into local ones, which allows us to reduce the solution of the original problem to the solution of a Cauchy problem for ordinary differential equations and for a system of algebraic linear equations. We prove the stability of the computational schemes. Many numerical experiments on specially constructed test problems with the use of the formulas and schemes for numerical solution are proposed in the article. The experimental results showed a sufficiently high efficiency of this approach.

Keywords: system of ordinary differential equations, nonseparated conditions, integral conditions, nonlocal multipoint conditions, operation of successive shift.

Full text: PDF file (246 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.621.2
Received: 12.01.2012

Citation: V. M. Abdullaev, “Solution of differential equations with nonseparated multipoint and integral conditions”, Sib. Zh. Ind. Mat., 15:3 (2012), 3–15

Citation in format AMSBIB
\by V.~M.~Abdullaev
\paper Solution of differential equations with nonseparated multipoint and integral conditions
\jour Sib. Zh. Ind. Mat.
\yr 2012
\vol 15
\issue 3
\pages 3--15

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. R. Aida-zade, V. M. Abdullaev, “On the numerical solution to loaded systems of ordinary differential equations with non-separated multipoint and integral conditions”, Num. Anal. Appl., 7:1 (2014), 1–14  mathnet  crossref  mathscinet  isi
    2. K. R. Aida-zade, Y. R. Ashrafova, “Solving a system of differential equations of block structure with unseparated boundary conditions”, J. Appl. Industr. Math., 9:1 (2015), 1–10  mathnet  crossref  mathscinet
    3. V. M. Abdullaev, K. R. Aida-zade, “Numerical method of solution to loaded nonlocal boundary value problems for ordinary differential equations”, Comput. Math. Math. Phys., 54:7 (2014), 1096–1109  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. V. R. Barseghyan, T. V. Barseghyan, “On an approach to the problems of control of dynamic systems with nonseparated multipoint intermediate conditions”, Autom. Remote Control, 76:4 (2015), 549–559  mathnet  crossref  isi  elib
    5. K. R. Aida-zade, E. R. Ashrafova, “Raschet perekhodnykh rezhimov dvizheniya zhidkosti v truboprovodnykh setyakh”, Sib. zhurn. industr. matem., 18:2 (2015), 12–23  mathnet  crossref  mathscinet  elib
    6. K. R. Aida-zade, Y. R. Ashrafova, “Calculation of a state of the system of discrete linear processes connected by nonseparated boundary conditions”, J. Appl. Industr. Math., 10:4 (2016), 457–467  mathnet  crossref  crossref  mathscinet  elib
    7. V. R. Barsegyan, “Zadacha upravleniya dlya odnoi sistemy lineinykh nagruzhennykh differentsialnykh uravnenii s nerazdelennymi mnogotochechnymi promezhutochnymi usloviyami”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 21 (2017), 19–32  mathnet  crossref
    8. K. R. Aida-zade, E. R. Ashrafova, “Upravlenie vozdeistviyami v pravykh chastyakh bolshoi sistemy ODU blochnoi struktury i optimizatsiya istochnikov v nerazdelennykh kraevykh usloviyakh”, Sib. zhurn. vychisl. matem., 24:3 (2021), 229–251  mathnet  crossref
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:689
    Full text:178
    First page:19

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022